# SDR WRLA2009098

- Difficulty date: April 20, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N279WA
- Make and model: Doug MD-11F
- Aircraft serial: 48756
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114511
- Condition: Cracked
- Location: L49l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN TPE INSPECTION, FOUND FORWARD CRACK ON FUSELAGE LONGERON SPLICE AT L49L BETWEEN STA 5-111 AND STA 1541, REF EGAT NRC NR U05101.  REMOVED LONGERON SPLICE AT L49L BETWEEN 5-113 AND 1541 IAW SRM VOL 2 51-33-01 REV 40.  FABRICATION OF LONGERON ON SPLICE AT L49L BETWEEN 5-113 AND 1541 IAW EI W2009P53B-473 REV O.  INSTALLATION OF LONGERON SPLICE IAW SRM VOL 2 51-33-01 REV 40.  JOB COMPLETED AND CHECK NORMAL.
